Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 232, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Nov 14, 2011, 10:04 AM EST for 4 counties in Indiana. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 14, 2011, 10:04 AM EST (15:04 UTC)
- Expired
- Nov 14, 2011, 10:30 AM EST
- In force
- 26 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grant County, IN, Huntington County, IN, Wabash County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 77 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 14, 10:10 AM EST | HAIL 0.25 | 1 E Pleasant Plain, IN | PEA SIZE HAIL FELL FOR 3 MINUTES AT 900 SOUTH AND 400 WEST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 493 m²/s²
- 0-3 km storm-relative helicity
- 535 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
361 WUUS53 KIWX 141504 SVRIWX INC053-069-169-179-141530- /O.NEW.KIWX.SV.W.0232.111114T1504Z-111114T1530Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1004 AM EST MON NOV 14 2011 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN GRANT COUNTY IN CENTRAL INDIANA... WELLS COUNTY IN NORTHEAST INDIANA... SOUTHERN HUNTINGTON COUNTY IN NORTHEAST INDIANA... SOUTHEASTERN WABASH COUNTY IN NORTH CENTRAL INDIANA... * UNTIL 1030 AM EST * AT 1001 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR LA FONTAINE...OR 7 MILES NORTHWEST OF MARION...AND MOVING EAST AT 60 MPH. * LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... VAN BUREN... MARKLE... BLUFFTON AND OSSIAN... OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PLEASANT PLAIN...BANQUO...MOUNT ETNA...LANCASTER...WARREN...MCNATTS... MAJENICA...PLUM TREE...BUCKEYE...MOUNT ZION...ROCKFORD AND LIBERTY CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA. && LAT...LON 4058 8577 4069 8577 4093 8508 4064 8507 TIME...MOT...LOC 1504Z 251DEG 50KT 4066 8568 WIND...HAIL 60MPH 1.00IN $$ JC
1 follow-up statement
677 WWUS53 KIWX 141519 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1019 AM EST MON NOV 14 2011 INC053-169-141529- /O.CAN.KIWX.SV.W.0232.000000T0000Z-111114T1530Z/ WABASH IN-GRANT IN- 1019 AM EST MON NOV 14 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GRANT AND SOUTHEASTERN WABASH COUNTIES IS CANCELLED... AT 1015 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA. && LAT...LON 4067 8551 4077 8552 4093 8508 4064 8508 TIME...MOT...LOC 1519Z 251DEG 50KT 4071 8542 $$ INC069-179-141530- /O.CON.KIWX.SV.W.0232.000000T0000Z-111114T1530Z/ HUNTINGTON IN-WELLS IN- 1019 AM EST MON NOV 14 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EST FOR WELLS AND SOUTHEASTERN HUNTINGTON COUNTIES... AT 1015 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 12 MILES SOUTHWEST OF MARKLE...OR ABOUT 13 MILES SOUTH OF HUNTINGTON...AND MOVING EAST AT 55 MPH. LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... MARKLE... BLUFFTON AND OSSIAN... OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ROCKFORD...LIBERTY CENTER...WELLSBURG...TRAVISVILLE...NORTH OAKS... MURRAY...UNIONDALE AND KINGSLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA. && LAT...LON 4067 8551 4077 8552 4093 8508 4064 8508 TIME...MOT...LOC 1519Z 251DEG 50KT 4071 8542 WIND...HAIL 60MPH 1.00IN $$ JC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 6:17 AM EST, 3 hours 47 minutes earlier.
Area forecast discussion, Nov 14, 6:17 AM EST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 617 AM EST MON NOV 14 2011 .AVIATION.../12Z TAFS/ LOW OVER WRN MO IS EXPECTED TO MOVE RAPIDLY NE ACROSS NRN INDIANA THIS AFTN. AS THE LOW APPROACHES SHOWERS ARE EXPECTED TO DEVELOP NORTHWARD INTO NRN INDIANA. FCST TRACK OF LOW TO THE NORTH OF FWA SHOULD ALLOW WK SFC BASED INSTABILITY TO SPREAD INTO NE INDIANA SUGGESTING A CHC OF TSTMS AT FWA THIS AFTN. FOR NOW GIVEN UNCERTAINTIES ON EXACT TRACK OF LOW AND AMOUNT OF INSTABILITY... LEFT TS OUT OF TAF AND JUST ADDED CB THIS AFTN. MVFR CIGS ACROSS CENTRAL IN/IL UP TO FWA ATTM SHOULD CONT TO EXPAND THIS MORNING REACHING SBN ALONG WITH SOME SHOWERS BY MIDDAY. LOW CLOUDS AND SHOWERS WILL CLEAR THE AREA THIS EVE AS LOW MOVES RAPIDLY NE OUT OF THE AREA. RIDGE BUILDING INTO THE AREA OVERNIGHT WILL PROVIDE LIGHT WINDS BUT DRY AIRMASS AND LINGERING HIGH CLOUDS SHOULD PREVENT FOG FROM FORMING AT THE TERMINALS. && .PREV DISCUSSION... /ISSUED 418 AM EST MON NOV 14 2011/ SHORT TERM.../TODAY THROUGH TUESDAY NIGHT/ SHRTWV MOVG RAPIDLY EAST ACROSS THE CENTRAL PLAINS THIS MORNING IN BASE OF BROAD TROF OVER CENTRAL NOAM. STRENGTHENING/BACKING LLJ AHEAD OF THIS FEATURE ACROSS MO WAS RESULTING IN LOW LEVEL ISENT LIFT OVER CENTRAL IL/IN CAUSING SCT SHOWERS/TSTMS IN THIS AREA. SFC LOW EXPECTED TO GRADUALLY STRENGTHEN AS IT MOVES ENE ALONG THE STALLED OUT FRONTAL BOUNDARY WHICH EXTENDED FROM WRN LAKE ERIE WSW INTO MO. SOME NORTHWARD MOVEMENT OF THE STALLED FRONTAL BOUNDARY LIKELY AHEAD OF THE WAVE TODAY WHICH SHOULD RESULT IN HIGH TEMPS IN THE L-M60S ACROSS THE SE 1/2 OF THE CWA AND IN THE M50S NW. DWPTS IN U50S/L60S SOUTH OF THE FRONT OVER SE MO/SRN IL EXPECTED TO ADVECT NORTHWARD INTO SERN PORTION OF CWA. THIS SHOULD ALLOW FOR WK SFC BASED INSTABILITY TO DEVELOP IN THIS AREA WITH CAPES AROUND 500J/KG. STRONG WIND FIELDS AND LOW LEVEL/DEEP LAYER SHEAR SUGGESTS LOW TOPPED SUPERCELLS AND BOWING LINE SEGMENTS ARE PSBL WITH THE CONVECTION OVER SERN PORTION OF THE CWA THIS AFTN. EXPANDED SLIGHT CHANCE OF TSTMS TO REMAINDER OF THE CWA WHERE SOME ELEVATED INSTABILITY IS EXPECTED AND ADDED POTENTIAL FOR SVR STORMS TO GRIDS/HWO ACROSS THE SE THIS AFTN. WAVE WILL LIFT NE OF THE AREA THIS EVE PUSHING CDFNT SE OF THE CWA. DECREASING CLOUDINESS EXPECTED ACROSS THE AREA BEHIND THE FRONT THIS EVE... HWVR WITH WSWLY FLOW ALOFT CONTG...CIRRUS SHIELD WILL LIKELY PERSIST ACROSS THE SERN PORTION OF THE CWA WHICH SHOULD LIMIT TEMP FALLS THERE DESPITE RIDGING AND LIGHTER WINDS MOVG INTO THE AREA. LOWS EXPECTED TO RANGE FROM THE U30S NW TO THE U40S SE. BY TUE CLOSED LOW OVER BAJA IS EXPECTED TO GET DRAWN EASTWARD TO ERN TX WHERE IT WILL BE IN THE PROCESS OF SHEARING OUT IN THE PRESENCE OF THE STRONGER WESTERLIES ASSOCIATED WITH BROAD CENTRAL NOAM TROF WHICH SHOULD BE DIGGING/AMPLIFYING ACROSS THE NRN PLAINS. SRN SYSTEM WILL LIKELY CAUSE OLD FRONTAL BOUNDARY TO AGAIN BECOME ACTIVE WITH SHOWERS AND TSTMS BUT EXPECT THIS PRECIP TO REMAIN S-SE OF OUR CWA. RATHER STRONG SFC CDFNT ASSOCIATED WITH SHRTWV DIGGING INTO THE NRN PLAINS TUE AND PROGRESSING INTO THE UPR GRTLKS TUE NGT IS EXPECTED TO MOVE ACROSS OUR CWA TUE EVE. GIVEN LACK OF MOISTURE AND STRONGER FORCING ASSOCIATED WITH THIS SYSTEM REMAINING TO OUR NORTH... FCST DRY CONDITIONS TO CONT TUE NGT IN OUR AREA. CAA BEHIND TODAY'S WAVE SHOULD BE SHORT LIVED AS WAA DEVELOPS AHEAD OF THE FRONT TUE ALLOWING HIGHS AGAIN WELL ABOVE NORMAL IN THE U50S/L60S. RATHER STRONG CAA TUE NIGHT SHOULD ALLOW TEMPS TO FALL INTO THE M30S WITH DRY AIRMASS MOVG INTO THE AREA CLEARING SKIES EVEN DOWNWIND OF LAKE MICHIGAN DESPITE SOME WK LAKE INDUCED INSTABILITY. LONG TERM... WEDNESDAY THROUGH SUNDAY...A VERY CHILLY AIRMASS WILL BE MOVING INTO THE FORECAST AREA AT THE START OF THIS PERIOD. FOR THIS PACKAGE...HAVE BLENDED THE GFS AND THE ECMWF. THESE MODELS GENERALLY WERE TRENDING A LITTLE SLOWER WITH THE ARRIVAL OF THE COLD AIR. THE GFS MEX IS 5 DEGREES WARMER WITH THE LOW WEDNESDAY NIGHT...COMPARED 24F WITH 29F ON THE 14/00Z RUN. THE GFS MEX LOW OF 25F THURSDAY NIGHT LOOKS TOO COLD GIVEN HOW FAST WARM AIR ADVECTION INCREASES. KEPT LOWS THURSDAY NIGHT AROUND 30F...IN LINE WITH THE CANADIAN EPSGRAMS...WITH A BULK OF THEIR LOWS CLOSE TO 30 DEGREES. AS FOR PRECIPITATION...LOW LEVEL THICKNESSES SUPPORT ALL SNOW INTO THURSDAY. GIVEN A VERY MARGINAL LAKE EFFECT FETCH...KEPT A CHANCE FOR SNOW OVER JUST FAR NORTHERN BERRIEN COUNTY WEDNESDAY INTO WEDNESDAY NIGHT. OTHERWISE...WARM AIR ADVECTION WILL INCREASE FRIDAY...WITH SOME MOISTURE RETURNING SATURDAY. IT LOOKS LIKE THE BEST CHANCE FOR RAIN WILL BE SATURDAY NIGHT GIVEN THE ANTICIPATED COLD FRONT PASSAGE WITH LOW LEVEL CONVERGENCE. HAVE ADJUSTED RAIN CHANCES IN THIS REGARD AFTER NWS OFFICE COORDINATION. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...JT LONG TERM...SKIPPER AVIATION...JT
Hazardous weather outlook, Nov 14, 9:31 AM EST, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 931 AM EST MON NOV 14 2011 INZ008-009-013-015>018-020-022>027-032>034-OHZ001-002-004-005-015- 016-024-025-151445- NOBLE-DE KALB-PULASKI-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE- CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...AUBURN... GARRETT...WINAMAC...FRANCESVILLE...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN... WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP... OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 931 AM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY...WITH THE GREATER COVERAGE THIS AFTERNOON. SOME OF THE STORMS COULD BE SEVERE THIS AFTERNOON...GENERALLY ALONG AND SOUTH OF ROUTE 24. DAMAGING WIND...LARGE HAIL...AND ISOLATED TORNADOES ARE THE MAIN SEVERE WEATHER THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THE STRONGER THUNDERSTORMS. THE THREAT OF SEVERE WEATHER SHOULD DIMINISH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>007-012-014-MIZ081-151445- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-STARKE-MARSHALL- HILLSDALE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KNOX... NORTH JUDSON...PLYMOUTH...BREMEN...HILLSDALE 931 AM EST MON NOV 14 2011 /831 AM CST MON NOV 14 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE WITH LARGE HAIL AND ISOLATED DAMAGING WINDS AS THE MAIN THREATS. THE THREAT OF SEVERE WEATHER WILL END BY EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX MIZ077>080-151445- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER 931 AM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE THIS AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-151445- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 931 AM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE MUCH OF THIS PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Nov 14, 9:52 AM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
952 AM EST MON NOV 14 2011
INZ023>025-032-141515-
GRANT IN-HUNTINGTON IN-MIAMI IN-WABASH IN-
952 AM EST MON NOV 14 2011
AT 947 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF SWEETSER...OR 11 MILES SOUTHEAST
OF GRISSOM AFB...MOVING NORTHEAST AT 60 MPH.
ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING
AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MARION AND LA FONTAINE...
VAN BUREN...
JALAPA...
BANQUO...HANFIELD AND LAKE WOOD...
LANCASTER...PLEASANT PLAIN AND MOUNT ETNA...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4058 8587 4058 8596 4063 8597 4083 8547
4054 8546 4054 8587
TIME...MOT...LOC 1451Z 246DEG 51KT 4060 8590
JCThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 10:05 PM EST | Small Craft Advisory | IWX | 8 hr | |
| Nov 14, 9:52 AM EST | Special Weather Statement | IWX | Huntington | 23 min |
| Nov 14, 10:29 AM EST | Severe Thunderstorm Warning | IWX | Adams, Wells | 36 min |
| Nov 14, 1:40 PM EST | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski, White | 50 min |
| Nov 14, 2:15 PM EST | Tornado Warning | IWX | Cass, Fulton, Pulaski, White | 30 min |
| Nov 14, 2:23 PM EST | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Miami, Wabash | 52 min |
| Nov 14, 2:26 PM EST | Tornado Warning | IWX | White | 34 min |
| Nov 14, 2:43 PM EST | Special Weather Statement | IWX | DeKalb | 32 min |
| Nov 14, 2:47 PM EST | Severe Thunderstorm Warning | IWX | Kosciusko, Whitley | 43 min |
| Nov 14, 2:56 PM EST | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Pulaski, Wabash | 34 min |
| Nov 14, 3:05 PM EST | Severe Thunderstorm Warning | IWX | Allen, Whitley | 40 min |
| Nov 14, 3:27 PM EST | Severe Thunderstorm Warning | IWX | Huntington, Miami, Wabash | 36 min |
| Nov 14, 3:34 PM EST | Severe Thunderstorm Warning | IWX | Allen | 17 min |
| Nov 14, 3:48 PM EST | Severe Thunderstorm Warning | IWX | Cass, Miami, Wabash | 27 min |
| Nov 14, 3:55 PM EST | Tornado Warning | IWX | Cass, Grant, Miami, Wabash | 35 min |
| Nov 14, 4:16 PM EST | Tornado Warning | IWX | Blackford, Grant, Huntington, Wabash, Wells | 29 min |
| Nov 14, 4:20 PM EST | Areal Flood Advisory | IWX | Adams, Allen, Cass, Grant, Huntington, Miami and 2 more | 3 hr |
| Nov 14, 4:44 PM EST | Severe Thunderstorm Warning | IWX | Adams, Blackford, Grant, Huntington, Jay, Wells | 31 min |
| Nov 14, 5:14 PM EST | Severe Thunderstorm Warning | IWX | Adams | 28 min |
| Nov 14, 5:35 PM EST | Special Weather Statement | IWX | Blackford, Jay | 25 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.